MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; ANGIO PROCEDURE PACK

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; ANGIO PROCEDURE PACK
Model Number 00-401824Y
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the hub broke off the guidewire sheath while in the patient.The reporter states the incident occurred during the middle of a procedure, "no report of injury occurred as we were able to remove the broken sheath before it caused harm".The reporter states the patient is doing well.The sample has not been return for evaluation.Therefore, a root cause has not been established.No further information is available at this time.Due to the nature of the incident and in abundance of caution, this medwatch is being filed.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported the hub broke off the guidewire sheath while in the patient.The reporter states the incident occurred during the middle of a procedure, "no report of injury occurred as we were able to remove the broken sheath before it caused harm".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
ANGIO PROCEDURE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10225285
Report Number1423395-2020-00013
Device Sequence Number2842258
Product Code LRO
UDI-Device Identifier10889942784363
UDI-Public10889942784363
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-401824Y
Device Catalogue Number00-401824Y
Device Lot Number20DBT822
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight77